The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (968 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 95–108
DOI: 10.4171/ZAA/940

Published online: 2000-03-31

Commutator Characterization of Periodic Pseudodifferential Operators

Ville Turunen[1]

(1) Helsinki University of Technology, Finland

We show in a novel way that periodic pseudodifferential operators are pseudodiffer-ential operators in Hörmander’s definition. In our approach, commutators a la Beals, Dunau, Coifman and Meyer on $\mathbb R^n$ and on closed manifolds are involved.

Keywords: Commutators, pseudodifferential operators on manifolds, periodic pseudodifferential operators

Turunen Ville: Commutator Characterization of Periodic Pseudodifferential Operators. Z. Anal. Anwend. 19 (2000), 95-108. doi: 10.4171/ZAA/940